# SDR CNMA200200007

- Difficulty date: December 20, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 105,889 hours, 21,637 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electrical Box
- Part number: 806125
- Part serial: 202
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

Overspeed warning sounded at 270 knots - slats confirmed retracted. Removed and replaced Proximity Electronic Unit. Bite test normal.
